# SDR SWAA2013120222869

- Difficulty date: September 6, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 696, BETWEEN LONGERON 9R TO LONGERON 18R.  R & R FRAME IAW SRM & DRAWING.
